政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18703


Title: Non-abelian local invariant cycles
Authors: 蔡炎龍
Eugene Z. Xia
Date: 2007
Issue Date: 2008-12-24 13:30:11 (UTC+8)
Relation: Proceedings of AMS, 13(8), 2365-2367
Data Type: article
DOI link: http://dx.doi.org/10.1090/S0002-9939-07-08843-0
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
link.pdf19KbAdobe PDF1174View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing